# SDR AALA202302242887

- Difficulty date: January 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FINDING UPON THE REMOVAL OF AFT PRESSURE BULKHEAD LOWER SKIRT SEAL FOUND CORROSION AT INTERCOSTAL APPROXIMATELY AT STA 1030 AND LEFT BUTT LINE 30 TO LEFT BUTT LINE 41. REMOVED AND FABRICATED AND INSTALLED INTERCOSTAL PER SRM.
